# SDR FDEA201612194493

- Difficulty date: December 19, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 61,380 hours, 20,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FIXED LEADING EDGE NR 2 INBOARD SLAT TOP SKIN HAS A CHAFED HOLE.  REPAIRED IAW SRM 57-10-00 FIGURE 15A, SHEET 1.
